A continuum of expanders

Author: 

Hume, D

Publication Date: 

1 March 2017

Journal: 

Fundamenta Mathematicae

Last Updated: 

2020-07-20T01:08:34.36+01:00

Issue: 

2

Volume: 

238

DOI: 

10.4064/fm101-11-2016

page: 

143-152

abstract: 

A regular equivalence between two graphs 􀀀; 􀀀0 is a pair of uniformly proper Lipschitz maps V 􀀀 ! V 􀀀0 and V 􀀀0 ! V 􀀀. Using separation profiles we prove that there are 2@0 regular equivalence classes of expander graphs, and of finitely generated groups with a representative which isometrically contains expanders

Symplectic id: 

681666

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article